# SDR GUUA95552070509A

- Difficulty date: July 5, 2009
- Submitted: July 8, 2009
- Operation: Air carrier
- Aircraft: N87555
- Make and model: Beech 1900D
- Aircraft serial: UE234
- Aircraft time: 26,018 hours, 30,488 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Clevis
- Condition: Bent
- Location: Pax Door Rail
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED CABIN DOOR HARD TO OPEN FROM THE OUTSIDE.  FOUND AIRSTAIR DOOR LWR FWD HANDRAIL CABLE UPPER CLEVIS BENT AND CATCHING ON STRUT COUNTER BALANCE, REPLACED LWR FWD AIRSTAIR DOOR HANDRAIL CABLE.
